# SDR ASAA2017122723097

- Difficulty date: December 27, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 42,732 hours, 14,402 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Floor Support
- Part number: 147A56765
- Condition: Corroded
- Location: Bs 951
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT LBL 48 CORRODED AT BS 951.  ACFT GROUNDED.  REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS.   LOCATED, DRILLED AND INSTALLED A NEW FLOOR SUPPORT IAW SRM 51-40-05 , 51-40-02, AND 53-20-51 1A 1.
